Adaptive order polynomial fitting: Bandwidth robustification and bias reduction

Gijbels, Irene, Fan, Jianqing, Gijbels, Irène . Journal of Computational and Graphical Statistics 1995. 4 :213-227

Locate this article in:

Bibtex

@article{CIS-126711,
  Author = {Gijbels, Irene and Fan, Jianqing and Gijbels, Irène},
  Title = {Adaptive order polynomial fitting: Bandwidth robustification and bias reduction},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {4},
  Year = {1995},
  Pages = {213--227},
  Keywords = {Bias reduction, Nonparametric regression, Adaptive inference, Bandwidth selection, Adaptive order approximation, Bandwidth robustification, Estimation of derivatives, Increase of variability, Spatial-adaptation}
}

Similar articles